# SDR QXEA200700619

- Difficulty date: April 16, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 18,153 hours, 26,489 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Contactor
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2086 AT COMPLETION OF PUSHBACK UNFEATHERED NR 1 PROP COMPLETED AFTER START FLOW TURNING AUX PUMP ON STANDBY HYD PUMPS ON FLAPS 3.  NOTICED NR 2 AUX PUMP INOP BUBLS TEST GOOD.  UNFEATHERED NR 2 AND THEN BOTH AUX PUMPS GOOD.  FEATHERED NR 2 AND NR 2 AUX PUMP INOP.  FUEL TRANSFER RIGHT TO LEFT INOP AS WELL.  ALSO, WITH NR 1 PTOP MAX NR 2 PROP FEATHER NR 1 STANDBY HYDRAULIC PRESSURE INOP WITH STANDBY SWITCHES ON.  MAINTENANCE INSTALLED NEW LEFT BUSS 2421-K1 CONTACTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
